Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 728363, 7 pages
http://dx.doi.org/10.1155/2014/728363
Research Article

Hybrid Iterations for the Fixed Point Problem and Variational Inequalities

1School of Mathematics and Information Science, Beifang University of Nationalities, Yinchuan 750021, China
2Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
3School of Mathematics & Information Technology, Nanjing Xiaozhuang University, Nanjing 211171, China
4Department of Mathematics, Dong-A University, Busan 604-714, Republic of Korea

Received 1 July 2014; Accepted 11 August 2014; Published 27 August 2014

Academic Editor: Erdal Karapinar

Copyright © 2014 Li-Jun Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A hybrid iterative algorithm with Meir-Keeler contraction is presented for solving the fixed point problem of the pseudocontractive mappings and the variational inequalities. Strong convergence analysis is given as .